Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Periods start on taking the birth control pills, appear during breaks, stop on getting off them. Help?

I m 15 years old and I finished a course of Dianette Birth Control Pills in June 2012 and since then my periods have not come back unless if I start the Pill again, in which they appear during the breaks but as soon as I come off of the pill they don t come back. I ve haven t been on the pill for months now and my period still hasn t come back and I am worried. There is no possibility of me being pregnant at all and I was wondering if my weight was a factor (I m 99lbs and 5foot7inches). I know that is underweight but before I started the pill my periods were fine. The whole reason I went on the pill was because my periods were too heavy and lasted for a long time and there is a history of anaemia in my family. Please help!!!!
Asked On : Sat, 15 Dec 2012
Answers:  0 Views:  6 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor